# SDR SWAA2024111453080

- Difficulty date: October 24, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR HANDLE HAS EXCESSIVE PLAY (MARKED.)<[01] RETORQUE HANDLE SHAFT ASSEMBLY AND SAFETIED; NO MORE PLAY NOT. IAW AMM 52-41-11-400-801 ID: ATS2609 CAL DUE: 02/25;[02] CORRECTIVE ACTION COMPLETED. NO MORE PLAY NOTED.
